About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 753025, 13 pages
http://dx.doi.org/10.1155/2013/753025
Research Article

Terminal-Dependent Statistical Inference for the Integral Form of FBSDE

1School of Mathematics, Shandong University, Jinan 250100, China
2College of Mathematics, Qingdao University, Qingdao 266071, China

Received 14 June 2013; Revised 4 September 2013; Accepted 22 September 2013

Academic Editor: Vasile Dragan

Copyright © 2013 Qi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi Zhang, “Terminal-Dependent Statistical Inference for the Integral Form of FBSDE,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 753025, 13 pages, 2013. doi:10.1155/2013/753025